# SDR DALA2024020601560

- Difficulty date: February 4, 2024
- Submitted: February 6, 2024
- Operation: Air carrier
- Aircraft: N427DX
- Make and model: Airbus A330-941
- Aircraft serial: 2048
- Aircraft time: 388 hours, 50 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Part number: UNKNOWN
- Condition: Low Pressure
- Location: L3 Door Assist
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SHIP 3427 3L DOOR, CHECK DOOR PRESSURE ON FAP. CORRECTIVE ACTION: SERVICED L3 DOOR ASSIST BOTTLE PER A330 AMM 57-10. (4060736)
